MAUDE Adverse Event Report: ST. JUDE MEDICAL FAST-CATH¿ HEMOSTASIS INTRODUCER, CATH-LOCK¿ LOCKING HUB, 12 CM SHEATH, 6 F; INTRODUCER, CATHETER

ST. JUDE MEDICAL FAST-CATH¿ HEMOSTASIS INTRODUCER, CATH-LOCK¿ LOCKING HUB, 12 CM SHEATH, 6 F; INTRODUCER, CATHETER
Model Number 406701
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 03/13/2019
Type of Reportable Event Malfunction
Event or Problem Description
Following an atrial fibrillation procedure, the distal portion of the introducer detached.Upon removal of the introducer, the distal portion of the device remained in the patient.The distal portion was removed using a pincette with no consequences to the patient.
 
Additional Manufacturer Narrative
One 5f fast-cath introducer, cath-lock locking hub sheath was received for evaluation.Visual inspection revealed the sheath had been torn and separated.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed.The cause of the tear and subsequent separation is consistent with damage during use.

Brand Name
FAST-CATH¿ HEMOSTASIS INTRODUCER, CATH-LOCK¿ LOCKING HUB, 12 CM SHEATH, 6 F
Common Device Name
INTRODUCER, CATHETER
Manufacturer (Section D)
ST. JUDE MEDICAL
5050 nathan lane north
plymouth MN 55442
MDR Report Key8463521
Report Number3005334138-2019-00173
Device Sequence Number11507679
Product Code DYB
UDI-Device Identifier05414734216944
UDI-Public05414734216944
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
K894343
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/19/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/31/2021
Device Model Number406701
Device Catalogue Number406701
Device Lot Number6629076
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/09/2019
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 03/15/2019
Supplement Date Received by Manufacturer04/18/2019
Initial Report FDA Received Date03/29/2019
Supplement Report FDA Received Date04/19/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;